# SDR SIMA201005001

- Difficulty date: February 18, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N736DT
- Make and model: Emb EMB-135LR
- Aircraft serial: 145388
- Aircraft time: 19,837 hours, 17,559 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Module
- Part number: 8271013
- Part serial: 00022
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4490 THE CREW REPORTED THAT AFTER TAKEOFF TRIED TO RETRACT THE GEAR, THE LEVER WOULD NOT RETRACT.  THE LANDING GEAR INDICATION BOXES WERE AMBER WITH DN INSIDE BOXES.  SHORTLY AFTER THAT RECEIVED A MASTER WARNING ON EICAS "LANDING GEAR/LEVER DISAGREE".  RETURNED LEVER IN DOWN POSITION AND WARNINGS WENT AWAY.  THE CREW ELECTED TO RETURN TO BOS AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LANDING GEAR CONTROL MODULE IAW EMB AMM 32-32-02.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT RETURNED TO SERVICE.
